Weekly Classes 

See our "Special Events Calendar" to find out when workshops, programs, retreats and events are happening. For the most up to date weekly schedule, view this week's class schedule.


 
 

*Pay what you can* Community Yoga with Suzanne

TIME: Mondays  from 9:00am-10:00am / PLACE: {Lower Level Studio}

This 60 minute all levels class will explore a variety of teachings that may include chanting, pranayama (breath work), sun salutations, stretching, balancing and strengthening poses. Every session will end with a guided relaxation to help you connect with yourself and the greater whole. This class is pay what you can. Cash preferred. Punch card holders may use a punch for payment; unlimited monthly memberships can attend as well with their membership.

 

 

Power Yoga with Lynette

TIME: Mondays from 7:00pm-8:00pm  /  PLACE: {Lower Level Studio}

This dynamic mix of sweat and spirit will strengthen and rinse your body, ease your mind and relieve stress and pain. This is a playful, energetic class with a strong emphasis on breath, body awareness and safe alignment. Disclaimer: Giggles and belly laughs are a frequent occurrence, but totally optional of course.

 
 
 

 

Slow Flow & Yoga Nidra with Amanda

TIME: Tuesdays from 7:30pm-8:30pm  /  PLACE: {Lower Level Studio}

Relax and renew with this calming 40-minute gentle yoga flow class, followed by 20-minutes of Yoga Nidra. Translated as "yogic sleep" Yoga Nidra is a guided relaxation technique that utilizes visualizations combined with intention setting practices. This practice is extremely restorative and restful - perfect for times when you feel agitated, depressed, sleep deprived, or are simply in need of relaxation. Perfect for beginners or experienced practitioners.

 
 
 

 
Intro to Yoga

Intro to Yoga with Suzanne

TIME:  Wednesdays from 9:00am-10:00am / PLACE: {Lower Level Studio}

Whether you are completely new to yoga or returning after some time away, come learn the basics of yoga: poses, sequences, terminology, history, and philosophy. Start with breath work and meditation to calm the mind, then slow flowing movements to open your joints, get the blood flowing, and start the day off feeling great! If you've always been curious about yoga but not sure where to begin, join us in a non-competitive, friendly environment where we will demystify this ancient, beautiful practice.

 

 
 
 

 

Mindfulness Yoga & Meditation with Maria

TIME: Wednesday from 7:00pm-8:15pm  /  PLACE: {Lower Level Studio}

This 75 minute practice blends Hatha yoga and mindfulness meditation. Opening a connection to the union of body, mind and spirit, come to know yourself more deeply. Through conscious breath work, awareness of body sensations and insightful teachings, we discover a way home in each practice.

 

 

Flow & Restore with Kali

TIME: Thursdays from 10:00am-11:00am / PLACE: {Lower Level Studio}

This 60 minute class balances mind, body and spirit through intention setting, conscious breath work, mindful movements and sound meditation. The class warms up with gentle flowing movements and guided breathwork followed by 2-3 restorative yoga poses, supported savasana (imagine all the blankets!) and a sound bath. The gong and/or other sound instruments will be used to help reset the glandular system, allowing you to feel more aligned, calm and present--restored. 

 

 

Kundalini Yoga & Meditation with Melissa

TIME: Friday from 7:30am-8:30am / PLACE: {Lower Level Studio}

This 60 minute class will lead you through a warm-up, Kundalini kriya, and a meditation that compliments the energy of the class. A kriya is a sequence of yogic exercises or postures that are combined with breath work and mantra to work toward a specific goal or outcome. Kundalini yoga helps you connect with your intuition and is transformative to your body, mind, and spirit. All experience levels are welcome.

***Preregistration required. Please sign-up no later than 9:30pm the night before class; no drop-ins are available.*** 

 

 

Undo & Renew with Allissa

TIME: Friday from 9:30am-10:45am  /  PLACE: {Lower Level Studio}

This 75 minute class encourages movement in harmony with the breath and invites greater body awareness. Gentle, mindful movements, combined with holds and deep breathing, will create openness in the body, release over stressed muscles and renew energy levels.

 

 

Fascia Yoga with Melynda

TIME: Saturday from 9:00am-10:00am / PLACE: {Lower Level Studio}

Sometimes called "sneaky yoga" by her students, this moderately paced class tends to promote feelings of calm and relaxation during the practice. Yet afterwards,  the signs of the deep stretching and awakening of muscles and connective tissue will be felt through increased energy, flexibility, circulation and balance. Using guided myofascial release techniques, begin to recognize sensations in the connective tissue of your body while understanding yourself, your subtle body and the poses in potentially new ways.